# SDR CA030618001

- Difficulty date: June 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 138 hours
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTS A SEAGULL STRUCK THE CO-PILOT'S R1 WINDOW AT ABOUT 100 KNOTS WHEN DEPARTED. TAKE-OFF WAS REJECTED RESULTING IN A 'HIGH ENERGY STOP'. AIRCRAFT TAXIED BACK TO THE RAMP WITH NO FURTHER INCIDENTS TO REPORT. MAINTENANCE INSPECTED THE AIRCRAFT, HIGH ENERGY STOP INSPECTION PER MM. ONE FAULT FOUND, MELTED SUBSTANCE ON NR 2 BRAKE (RUNWAY ASHPHALT) - MAINTENANCE R EPLACED NR 2 BRAKE ASSEMBLY.BIRD STRIKE INSPECTION COMPLETE PER MM. BIRD REMAINS REMOVED FROM R1 WINDOW AREA - NO FURTHER FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
